zbMATH — the first resource for mathematics

Initial boundary value problems in a bounded domain: probabilistic representations of solutions and limit theorems. I. (English. Russian original) Zbl 06823440
Theory Probab. Appl. 61, No. 4, 632-648 (2017); translation from Teor. Veroyatn. Primen. 61, No. 4, 733-752 (2016).

35 Partial differential equations
65 Numerical analysis
Full Text: DOI
[1] S. Watanabe and N. Ikeda, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981. · Zbl 0495.60005
[2] Gt. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1922.
[3] I. M. Gel’fand and G. E. Shilov, Generalized Functions Properties and Operations, Academic Press, New York, 1964. · Zbl 0115.33101
[4] J. L. Doob, A probabilistic approach to the heat equation, Trans. Amer. Math. Soc., 80 (1955), pp. 216–280. · Zbl 0068.32705
[5] I. A. Ibragimov, N. V. Smorodina, and M. M. Faddeev, A limit theorem on the convergence of random walk functionals to a solution of the Cauchy problem for the equation \(\footnotesize\frac{∂ u}{ ∂ t}=\frac{σ^2}{2}\,Δ u\) with complex \(\footnotesizeσ\), J. Math. Sci., 206 (2015), pp. 88–102.
[6] I. A. Ibragimov, N. V. Smorodina, and M. M. Faddeev, A complex analogue of the central limit theorem and a probabilistic approximation of the Feynman integral, Dokl. Math., 90 (2014), pp. 724–726. · Zbl 1321.60040
[7] K. Ito and H. McKean, Jr., Diffusion Processes and Their Sample Paths, Springer, Berlin, 1965. · Zbl 0127.09503
[8] O. A. Ladyzheskaya and N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations, Nauka, Moscow, 1973 (in Russian).
[9] J. L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Springer-Verlag, Berlin, Heidelberg, 1972. · Zbl 0223.35039
[10] A. Pilipenko, An Introduction to Stochastic Differential Equations with Reflection, Universitatsverlag, Potsdam, 2014. · Zbl 1375.60007
[11] V. I. Smirnov, A Course of Higher Mathematics, vol. 3, pt. 2, Pergamon Press, Oxford, New York, 1964. · Zbl 0122.29703
[12] A. V. Skorokhod, Stochastic equations for diffusion processes in a bounded region, Theory Probab. Appl., 6 (1962), pp. 264–274.
[13] K. Sato and H. Tanaka, Local times on the boundary for multi-dimensional reflecting diffusion, Proc. Japan Acad., 38 (1961), pp. 699–702. · Zbl 0138.11302
[14] E. Titchmarsh, Eigenvalue Expansions Associated with Second-order Differential Equations, Oxford University Press (Clarendon Press), Oxford, UK, 1958. · Zbl 0097.27601
[15] D. Faddeev, B. Vulikhbͅ and N. N. Ural’tseva, Selected Chapters of Analysis and Higher Algebra, Izdatel’stvo Leningradskogo Universiteta, Leningrad, 1981 (in Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.